# SDR SIMA200710614

- Difficulty date: April 15, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 10,636 hours, 9,047 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: HG2011AC03
- Part serial: 01023447
- Condition: Failed
- Location: Cockpit
- Part time: 9,947 hours, 9,398 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTOPILOT LOST WITH STALL PROTECTION SYSTEM ADVANCED MESSAGE - DIVERTED TO BNA.  REMOVED AND REPLACED NUMBER 1 AHRS COMPUTER AND FAN IAW CRJ AMM, OPERATIONAL CHECK GOOD,  RETURNED AIRCRAFT TO SERVICE
